MathSciNet Relay Station
MathSciNet bibliographic data
MR1850194 11S70 (19D45)
Fesenko, I. B. Sequential topologies and quotients of Milnor $K$-groups of higher local fields. (Russian) Algebra i Analiz 13 (2001), no. 3, 198--221; translation in St. Petersburg Math. J. 13 (2002), no. 3, 485–501
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement